# SDR 3EJA956101522

- Difficulty date: October 15, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N956JS
- Make and model: Cessna 750
- Aircraft serial: 7500112
- Aircraft time: 6,761 hours, 3,732 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 99144504
- Part serial: 220
- Condition: Failed
- Location: Mlg
- Part time: 6,764 hours, 3,734 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO ASA FOLLOWING GEAR EXTENSION AMBER ANTI-SKID FAIL CAS MESSAGE ILLUMINATED
